# SDR SWAA2023121119885

- Difficulty date: November 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD TRAILING EDGE FLAP DEFLECTION CONTROL RIB ATTACHMENT TAB HAS 2EA ELONGATED FASTENER HOLES.<REMOVED 2EA ATTACH BOLTS. FOUND TO BE OUT OF LIMITS PER SRM 57-51-02-1A-1.;[02] REMOVED INBOARD AND OUTBOARD SERRATED PLATES PER SRM 51-40-02. CUT OUT DAMAGED SECTION OF DEFLECTION RIB UPPER TAB PER SRM 57-51-02-2R-4. C/W NDT INSP. PER PART 6 51-00-00 PROCEDURE 23 AND PART 6 51-00-00 PROCEDURE 16. NO DEFECTS. REMOVED DAMAGE ON WING FIXED TRAILING EDGE SUPPORT BEAM PER SRM 57-51-02-2R-1 REPAIR1 ITEM4.- REMOVED DAMAGE ON WING FIXED TRAILING EDGE SUPPORT BEAM PER SRM 57-51-02-2R-1 REPAIR1 ITEM4.-1 OUTBOARD REPAIR DOUBLER FABRICATED; HEAT TREATED AND BRUSH CADMIUM PLATED BY VENDER PER SRM 57-51-02-2R-4. PO#P7870567; WORK ORDER #MS55879.1 OUTBOARD REPAIR DOUBLER FABRICATED; HEAT TREATED AND BRUSH CADMIUM PLATED BY VENDOR PER SRM 57-51-02-2R-4. PO #P7870565; WORK ORDER #MS55878. PARTS DATA UPDATE ONLY FABRICATED FILLER AND MATCH DRILLED REPAIR PARTS PER SRM 57-51-02-2R-4. & SRM 57-51-02-2R-4.S; VERIFIED THE FABRICATION AND MATCH DRILLING OF REPAIR PARTS PER SRM 57-51-02-2R-4.NO DEFECT.INSTALLED REPAIR PER SRM 57-51-02-2R-4. AND SRM 57-51-02-2R-1 VERIFIED THE INSTALLATION OF REPAIR PER SRM 57-51-02-2R-4. AND SRM 57-51-02-2R-1.NO DEFECT.(RII);INSTALLED REPAIR PER SRM 57-51-02-2R-4. AND SRM 57-51-02-2R-1. SEE ATTACHED SIGN OFFS FOR ALL WORK PERFORMED
